# SDR DALA2023041703016

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Baffle
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2719779) DURING INSPECTION FOUND BAFFLE AT STA LH 500A-500B IS DAMAGED. REMOVED AND REPLACED BAFFLE IAW B737-800 SRM 51-40-02-0G.
